Hi Karen @karzo I have heard of others having the same symptom, but have not myself. I just wanted to say that I am just behind you with FEC-T and had my first on 24th. Next one is on 17th Dec. In a sense you are taking footsteps I am following, and in the spirit of having a hand hold I appreciate you posting......it helps me. And while I know we might all have different side effects, having a heads up of possibles on the same regimen is useful. By the way, has your hair started to fall out yet? (I'm wondering if it is 2-3 weeks or longer before it starts?) I tried the cold cap and got on ok with it thanks to a tip from the chemo nurse to take two paracetamol and hour before (it takes the edge off). But we will see to what extent it works. I have thick hair, so fingers crossed. A final note to all.....I did the 'Look Good Feel Good' online nail care session yesterday and recommend it. I asked why we are recommended to wear DARK nail polish. The answer is because the chemo drugs react to UV through the nail, causing it to lift off the nail bed. So get your polish on, spread it around/beyond the edges of the nail before your treatment. Wash your hands when you get home and any on the skin will just wash away. The other top, top tip is get nail or any kind of oil (coconut, olive etc) and rub it into your fingers from tip to the first joint where your nail bed actually starts growing. Do this three times a day and it will make a massive difference to nail health. There were so many women on the session who'd never been told about wearing dark polish and were on the session having already finished their chemo but with nails in terrible condition. So, let's get the word out.
... View more